# SDR FDEA202011152874

- Difficulty date: November 15, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733913
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL NR 243BF FOUND DELAMINATED AT STATION 735 TO STATION 765.  DELAMINATED FLOOR PANEL NR 243BF AT CABIN STATION 735 TO STATION 765 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL NR 243BF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NR 243BF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
